# SDR 2004F00261

- Difficulty date: December 13, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 5270 · Door Warning System
- Part: Uplock Sensor
- Part number: 69209852
- Condition: Out Of Adjust
- Location: Aft Airstair
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFB-SYR - AMBER AFT AIRSTAIR DOOR WARNING LIGHT ON FLIGHT ENGINEERS PANEL ILLUMINATED.  CONTINUED FLIGHT WITHOUT INCIDENT.  ADJUSTED AFT AIRSTAIR UPLOCK SWITCH PER B727 MM 52-62-01.  ACCOMPLISHED TESTE OF AIRSTAIRS IAW B727 MM 52-62-01.  TESTED NORMAL.  (M)
